# SDR SWAA031808

- Difficulty date: August 11, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 48,396 hours, 45,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65826711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND MAIN W/W FWD PRESS BULKHEAD CRACKED AT BS 663, WL 200 AND LBL 33.  REPAIRED BULKHEAD PER SWA EA.
